# SDR UIEA2017060500923

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,090 hours, 14,004 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, SWITCH SELECTED TO GROUND LT & RT UTILITY BUSS AND LT HYD SYSTEM PRESSURE EICAS MESSAGE.  PERFORMED NR 2 ENGINE IDLE START PROCEDURES AND RUNS IAW AMM 72-00-00 OPS CHECKED GOOD,  NO DEFECTS NOTED.  REMOVED AND REPLACED C904 & BTB AS PRECAUTION.  SYSTEM CHECKED NORMAL IAW MM 24-23-03.
